MathSciNet Relay Station
MathSciNet bibliographic data
MR1614955 47S50 (47A30 47D15)
Lafuerza Guillén, Bernardo; Rodríguez Lallena, José Antonio; Sempi, Carlo Probabilistic norms for linear operators. J. Math. Anal. Appl. 220 (1998), no. 2, 462–476.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement